Popular media on UKEscorting.com (free site!)

UKPunting is a free, independent and not-for-profit paid sex buyer site.


Author Topic: Levitra and heartburn  (Read 1452 times)

Offline Bootleg

So I bought some Levitra  from Dr Fox last week and popped 50mg before I saw a girl last week.

It certainly did the trick and side effects seemed limited until a few hours later.

I started experiencing some mild heartburn and, after it passed, pigged out on a large meal. A bit more mild heartburn a couple of hours later but this passed. I then stupidly ate some sweet stuff before bed and 30 minutes later had the most terrible heartburn which kept me awake all night and off work the following day.


Understandably I am a bit wary of trying Levitra again. Have other people found the same thing? If yes then does limiting your food intake helps?

Online fredpunter

So I bought some Levitra  from Dr Fox last week and popped 50mg before I saw a girl last week.

It certainly did the trick and side effects seemed limited until a few hours later.

I started experiencing some mild heartburn and, after it passed, pigged out on a large meal. A bit more mild heartburn a couple of hours later but this passed. I then stupidly ate some sweet stuff before bed and 30 minutes later had the most terrible heartburn which kept me awake all night and off work the following day.


Understandably I am a bit wary of trying Levitra again. Have other people found the same thing? If yes then does limiting your food intake helps?

50mg? is that a typo?

http://www.levitrafaq.com/dosage.html

Offline rpg

I've recently bought Levitra but haven't had the chance to use it yet. I suffer from heartburn all the time so hope it doesn't affect me the same way. I could only buy 5 or 10mg tabs. Don't tell me you popped 5!!

Offline Lurcio

Been using for over a year (sounds like I'm into something else!) - never had heartburn only very mild flush after 30 mins which passes off and a slightly stuffy nose (one shot of sinex and its gone).  In early days did get a bit of a thick head afterwards but that has disappeared now.

I get 10mg tables which I cut in two or even 4 for a quicky.

As long as your GP has OKed it, go for it (but not 50mg!)


Offline Bootleg

Ok so I am a moron - it was Sildenafil that I bought not Levitra  :crazy:

I think it is just the non brand name version of viagra so I guess my question should have been Viagra and heartburn - is it common and how can I reduce or eliminate it?

Offline rpg

Ok so I am a moron - it was Sildenafil that I bought not Levitra  :crazy:

I think it is just the non brand name version of viagra so I guess my question should have been Viagra and heartburn - is it common and how can I reduce or eliminate it?

All these ED drugs affect us all different ways and to different degrees. Trial and error really, buy a small amount of each and try different strengths until you find your ideal dose/chemical.

Online fredpunter

i am on long term drugs from the doctor for acid reflux so never have the problem anymore, but it you get heartburn I used to find (pre-prescription from the doc) that ranitidine (generic name for zantac) was good - you can buy it in boots or probably even cheaper online

Really don't wish to spoil the fun guys but all these chemical erection aids put a real strain on your heart muscle and the heartburn or indigestion like symptoms could be something a little more serious.
I thought the heartburn I had experienced for a couple of weeks was just that but after a particularly bad episode went to the pharmasist who sent me to the doctor who in turn sent me straight to hospital. Three heart attacks in a fortnight apparently. My consultant said he wished he had a pound forevery bloke who saw him and said they thought their heart attacks were heartburn.
Don't be embarrassed. Always worth getting medical advice before buying or taking these pills in my opinion.

Offline Bootleg

Hi,

Thanks for the warning. Were you taking ED drugs at the time?

I think I might go get myself checked out.

Really don't wish to spoil the fun guys but all these chemical erection aids put a real strain on your heart muscle and the heartburn or indigestion like symptoms could be something a little more serious.
I thought the heartburn I had experienced for a couple of weeks was just that but after a particularly bad episode went to the pharmasist who sent me to the doctor who in turn sent me straight to hospital. Three heart attacks in a fortnight apparently. My consultant said he wished he had a pound forevery bloke who saw him and said they thought their heart attacks were heartburn.
Don't be embarrassed. Always worth getting medical advice before buying or taking these pills in my opinion

Sage words as ever, miw.

My original prescription for Viagra followed a check by my GP of my heart & blood pressure.  There was a gradual raising of the dose from 25 mg > 50 mg, followed by another > 100 mg, when each of the previous doses were found by me to be inadequate.

Hi,

Thanks for the warning. Were you taking ED drugs at the time?

I think I might go get myself checked out.

Hi Bootleg. No, wasn't on any ED drugs. Only taken them once. Happily, don't need them - yet! But, please, go to the docs and get checked out and ask him/her to prescribe you some proper stuff. At least, then, you are getting the appropriate meds under supervision and cheaper.If you think about it, at least you have some back up if you need a stronger dose or, God forbid, something should go wrong. With online stuff you have no redress at all. As Del Boy would say - you know it makes sense!

Sage words as ever, miw.

My original prescription for Viagra followed a check by my GP of my heart & blood pressure.  There was a gradual raising of the dose from 25 mg > 50 mg, followed by another > 100 mg, when each of the previous doses were found by me to be inadequate.

That's the way to do it RL. Hope you & yours are all ok?

I use Viagra 100ml. Yes, the heartburn couple of hours after is bloody awful!! ( and the next day ). I have also tried Sildenafil, Cialis, and Levitra, but the heartburn still returns. A way to combat this is, not eat for at least 8 hours before taking it. Take a "Pantoloc tablet" ( available over the counter at chemist )  earlier on, and have a supply of Zantac or Gaviscon on hand. All this agro just to have a good shag!! 


Latest videos on UKEscorting.com (free site!)

Latest images on UKEscorting.com (free site!)